# SDR IPXA2015100994608

- Difficulty date: September 28, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 67,716 hours, 13,688 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: AEA7051502
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, CENTER MLG WW RT SIDE TRUNION FITTING CORRODED AT SPOTFACE FOR PILLOW BLOCK AFT ATTACH BOLT HOLE.  REPAIR NOTED CORROSION IAW EA 011-5310-01-A5997, REV IR AND EO MD11-5340-58942-A.
